# SDR SWAA2023062952629

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA OF FWD CARGO BAY STR 25 IS CRACKED AT AFT FASTENER ; RBL 29<[01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 25R BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL A;[02] VERIFIED APPLICABILITY FOR STR 25R IAW SRM 53-00-03-2R-1 FIG 206;[03] LEAD SHOP VERIFICATION SRM APPLICABILITY FOR STEP 2;[04] LEADERSHIP VERIFICATION OF SRM APPLICABILITY FOR STEP 2.;[05] VERIFIED CORRECTIVE ACTIONS 1-4.;[06] UPDATED STEP 1.;[07] PARTIAL ENTRY STEPS 2 AND 4;[08] CUTOUT AND REMOVED DAMAGE ON STR 25R BETWEEN BS 500D+11' TO BS 539 IAW SRM 53-00-03-2R-1 PAR 4. STEP B.;[09] PERFORM HFEC INSPECTION TO DAMAGE CUTOUT.;[10] VERIFIED CORRECTIVE ACTION 8.;[11] STEP 3 N/A ; WRONG REFERENCE.;[12] UPDATE STEPS 5 AND 6.;[13] RECEIVED NEW STRINGER [1EA] P/N:HFAB53-STR-011;LOT:1529446-1;PO/N:921989/1 ; NEW CHANNEL [2EA] P/N:HFAB53-CN-011;LOT:1530142-1;PO/N:923017/1; NEW CHANNEL [1EA] P/N:HFAB53-CN-011;LOT:1530144-1;PO/N:923014/1.;[14] LOCATED AND DRILLED NEW REPAIR PARTS AT FCB BETWEEN BS 500D+5' TO BS 539 STR 25R IAW SRM 53-00-03-2R-1 AND EA NO:23-153-01733 REV:A[22] REPAIRED STR 25R BS 500D+5' TO BS 539 IAW EA NO:23-153-01733;[23] VERIFIED ITEM 22 CORRECTIVE ACTIONS.;[24] VERIFIED MEASUREMENTS.
